Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 


Białynicki-Birula decomposition of Deligne-Mumford stacks

Author: Jonathan Skowera
Journal: Proc. Amer. Math. Soc. 141 (2013), 1933-1937
MSC (2010): Primary 14L30; Secondary 14A20
Published electronically: December 31, 2012
MathSciNet review: 3034420
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This short note considers the Białynicki-Birula decomposition of Deligne-Mumford stacks under one-dimensional torus actions and extends a result of Oprea.

References [Enhancements On Off] (What's this?)

  • [Art73] M. Artin, Morphismes acycliques, Exp. XV, Théorie des topos et cohomologie étale des schémas. SGA 4, Tome 3, Lecture Notes in Math., Vol. 305, Springer-Verlag, Berlin, 1973. MR 0354654 (50:7132)
  • [BB73] A. Białynicki-Birula, Some theorems on actions of algebraic groups, Ann. of Math. (2) 98 (1973), 480-497. MR 0366940 (51:3186)
  • [Bro05] P. Brosnan, On motivic decompositions arising from the method of Białynicki-Birula, Invent. Math. 161 (2005), no. 1, 91-111. MR 2178658 (2006h:14026)
  • [EHKV01] D. Edidin, B. Hassett, A. Kresch, and A. Vistoli, Brauer groups and quotient stacks, Amer. J. Math. 123 (2001), no. 4, 761-777. MR 1844577 (2002f:14002)
  • [GS11a] A. Geraschenko and M. Satriano, Toric stacks I: The theory of stacky fans, arXiv:1107.1906, 2011.
  • [GS11b] A. Geraschenko and M. Satriano, Toric stacks II: Intrinsic characterization of toric stacks, arXiv:1107.1907, 2011.
  • [Hau00] J. Hausen, Algebraicity criteria for almost homogeneous complex spaces, Arch. Math. (Basel) 74 (2000), no. 4, 317-320. MR 1742909 (2001b:32039)
  • [KM97] S. Keel and S. Mori, Quotients by groupoids, Ann. of Math. (2) 145 (1997), no. 1, 193-213. MR 1432041 (97m:14014)
  • [Ols06] M. C. Olsson, $ \underline {\rm Hom}$-stacks and restriction of scalars, Duke Math. J. 134 (2006), no. 1, 139-164. MR 2239345 (2007f:14002)
  • [Ols07] M. Olsson, A boundedness theorem for Hom-stacks, Math. Res. Lett. 14 (2007), no. 6, 1009-1021. MR 2357471 (2009e:14003)
  • [Opr06] D. Oprea, Tautological classes on the moduli spaces of stable maps to $ \mathbb{P}\sp r$ via torus actions, Adv. Math. 207 (2006), no. 2, 661-690. MR 2271022 (2009d:14008)
  • [Ray71] M. Raynaud, Propriété cohomologique des faisceaux d'ensembles et des faisceaux de groupes non commutatifs, Exp. XIII, Revêtements étales et groupe fondamental. SGA 1, Lecture Notes in Math., 224, Springer-Verlag, Berlin, 1971. MR 0354651 (50:7129)
  • [Rom05] M. Romagny, Group actions on stacks and applications, Michigan Math. J. 53 (2005), no. 1, 209-236. MR 2125542 (2005m:14005)
  • [Sum74] H. Sumihiro, Equivariant completion, J. Math. Kyoto Univ. 14 (1974), 1-28. MR 0337963 (49:2732)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14L30, 14A20

Retrieve articles in all journals with MSC (2010): 14L30, 14A20

Additional Information

Jonathan Skowera
Affiliation: Institut für Mathematik, Universität Zürich, Winterthurerstrasse 190, CH-8057 Zürich, Switzerland

Received by editor(s): July 24, 2011
Received by editor(s) in revised form: September 26, 2011
Published electronically: December 31, 2012
Additional Notes: The author’s research was supported by the Swiss National Science Foundation.
Communicated by: Lev Borisov
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society